UZH-Logo

Maintenance Infos

Solutions of mKdV in classes of functions unbounded at infinity


Kappeler, T; Perry, P; Shubin, M; Topalov, P (2008). Solutions of mKdV in classes of functions unbounded at infinity. Journal of Geometric Analysis, 18(2):443-477.

Abstract

In 1974 P. Lax introduced an algebro-analytic mechanism similar to the Lax L-A pair. Using it we prove global existence and uniqueness for solutions of the initial value problem for mKdV in classes of smooth functions which can be unbounded at infinity, and may even include functions which tend to infinity with respect to the space variable. Moreover, we establish the invariance of the spectrum and the unitary type of the Schr{\"o}dinger operator under the KdV flow and the invariance of the spectrum and the unitary type of the impedance operator under the mKdV flow for potentials in these classes.

Abstract

In 1974 P. Lax introduced an algebro-analytic mechanism similar to the Lax L-A pair. Using it we prove global existence and uniqueness for solutions of the initial value problem for mKdV in classes of smooth functions which can be unbounded at infinity, and may even include functions which tend to infinity with respect to the space variable. Moreover, we establish the invariance of the spectrum and the unitary type of the Schr{\"o}dinger operator under the KdV flow and the invariance of the spectrum and the unitary type of the impedance operator under the mKdV flow for potentials in these classes.

Citations

6 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

69 downloads since deposited on 14 Jan 2009
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:April 2008
Deposited On:14 Jan 2009 15:52
Last Modified:05 Apr 2016 12:39
Publisher:Springer
ISSN:1050-6926
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s12220-008-9013-3
Related URLs:http://arxiv.org/abs/math/0601237
http://www.ams.org/mathscinet-getitem?mr=2393267

Download

[img]
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 4)
Size: 1MB
View at publisher
[img]
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 3)
Size: 422kB
[img]
Preview
Filetype: PDF (Accpted manuscript, Version 2)
Size: 346kB
[img]
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 286kB

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations